# SDR 2025FA0000680

- Difficulty date: October 5, 2025
- Submitted: October 5, 2025
- Operation: General aviation
- Aircraft: N927CA
- Make and model: Amd FALCON7X
- Aircraft serial: 279
- Aircraft time: 1,474 hours, 641 cycles
- Engine: Pwc PW307A
- Engine time: 1,478 hours, 644 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5118102
- Part serial: K0700
- Condition: Malfunctioned
- Location: Hyd Sys
- Part time: 1,474 hours, 641 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORT - N927CA SN 279  DEPARTED KPHL TO KBCT. ENROUTE TO KBCT THE PILOT IDENTIFIED A HYDRAULIC PUMP FAIL ON THE B SYSTEM. THE CREW PERFORMED CHECK LIST. THE CREW CONTINUED ON THE FLIGHT PATH AND THIRTY TO FORTY MINUTES LATER, THEY LOST ALL FLUID IN THE B HYDRAULIC SYSTEM. AT THIS POINT THE CREW DECLARED AN EMERGENCY AND CHANGED DESTINATION TO KPBI. THE CREW PERFORMED A NO FLAP LANDING. THEY LANDED SAFELY WITHOUT FURTHER INCIDENT.      MAINTENANCE REPORT -  UPON INSPECTION, MAINTENANCE FOUND THE SYSTEM B, NUMBER THREE, HYDRAULIC PUMP FAILED. THE HYDRAULIC PUMP, SPLINE ADAPTER, GASKET AND HARDWARE WERE ALL REPLACED. ALL OPS CHECK PERFORMED IN ACCORDANCE WITH APPLICABLE AIRCRAFT MANUALS. THE AIRCRAFT HAS FLOW MULTIPLE LEGS SINCE WITH NOT ISSUE REPORTED.
